Skip to content
My WebMD Sign In, Sign Up
help.
avatar
AA1881 posted:
Ive been on depo for about a month,ive alwayed used depo as birthcontrol but this time is different..the day i got the shot i had unpertected sex with my live in boyfriend..about a couple of weeks later i started cramping but my period never came on til about a week later.at first it seemed normal ( the first day) then it stopped for two days,then it was really light for two days,then normal for one..Omg its been eight days now and it still feels like someone is stabbing me with a knife in my lower back and lower belly..right now its not heavy enough to use a tampon but whenever i go to the bathroom its like a meduim pink color on the tissue..i have never had this problem before and i dont know what it could be or what i should do.
Reply


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.